Mathematische Annalen

, Volume 293, Issue 1, pp 579–594

Bounds for stable bundles and degrees of Weierstrass schemes

  • F. Catanese
  • M. Schneider
Article

DOI: 10.1007/BF01444736

Cite this article as:
Catanese, F. & Schneider, M. Math. Ann. (1992) 293: 579. doi:10.1007/BF01444736

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • F. Catanese
    • 1
  • M. Schneider
    • 2
  1. 1.Dipartimento di MatematicaUniversitá di PisaPisaItaly
  2. 2.Mathematisches Institut der Universität BayreuthBayreuthGermany